# SDR COMA0560333

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 5,971 hours, 5,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD INTERCOSTALS CRACKED AT FS 484.  REPAIRED IAW REO 601R-53-41-059.
